Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 69, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 28, 2015, 2:51 PM EDT for Charleston County, Colleton County, South Carolina. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2015, 2:51 PM EDT (18:51 UTC)
- Expired
- Jun 28, 2015, 3:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Charleston County, SC, Colleton County, SC
The radar
The Charleston,SC radar (KCLX), 84 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 3:21 PM EDT | TSTM WND DMG | 3 Se Wadmalaw Island, SC | TREE KNOCKED DOWN ONTO BOHICKET ROAD AT RIVER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 6.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
210
WUUS52 KCHS 281851
SVRCHS
SCC019-029-281945-
/O.NEW.KCHS.SV.W.0069.150628T1851Z-150628T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
251 PM EDT SUN JUN 28 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
COLLETON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
CHARLESTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 345 PM EDT
* AT 251 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BENNETTS
POINT...OR 12 MILES NORTHWEST OF EDISTO BEACH...MOVING EAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHARLESTON AND EDISTO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3268 7989 3264 7998 3261 8000 3260 8011
3256 8017 3255 8017 3256 8019 3249 8031
3251 8041 3252 8041 3252 8044 3253 8053
3271 8054 3276 7988 3274 7990 3273 7988
3274 7987
TIME...MOT...LOC 1851Z 272DEG 28KT 3263 8045
HAIL...<.75IN
WIND...60MPH
$$4 follow-up statements
309
WWUS52 KCHS 281900
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
300 PM EDT SUN JUN 28 2015
SCC019-029-281945-
/O.CON.KCHS.SV.W.0069.000000T0000Z-150628T1945Z/
COLLETON SC-CHARLESTON SC-
300 PM EDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR COLLETON AND CHARLESTON COUNTIES...
AT 259 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BENNETTS
POINT...OR 13 MILES NORTHWEST OF EDISTO BEACH...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...EDISTO BEACH....ADAMS RUN...WADMALAW ISLAND...
EDISTO ISLAND...KIAWAH ISLAND...JOHNS ISLAND...FOLLY BEACH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3268 7989 3264 7998 3261 8000 3260 8011
3256 8017 3255 8017 3256 8019 3249 8031
3251 8041 3252 8041 3252 8044 3253 8053
3271 8054 3276 7988 3274 7990 3273 7988
3274 7987
TIME...MOT...LOC 1859Z 277DEG 20KT 3265 8043
HAIL...0.75IN
WIND...60MPH
$$531
WWUS52 KCHS 281920
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
320 PM EDT SUN JUN 28 2015
SCC029-281928-
/O.CAN.KCHS.SV.W.0069.000000T0000Z-150628T1945Z/
COLLETON SC-
320 PM EDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR COLLETON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THE WARNING HAS THEREFORE BEEN CANCELLED.
LAT...LON 3268 7989 3264 7998 3261 8000 3260 8011
3256 8017 3255 8017 3256 8019 3255 8029
3254 8036 3258 8035 3264 8034 3273 8031
3276 7988 3274 7990 3273 7988 3274 7987
TIME...MOT...LOC 1918Z 269DEG 35KT 3265 8022
$$
SCC019-281945-
/O.CON.KCHS.SV.W.0069.000000T0000Z-150628T1945Z/
CHARLESTON SC-
320 PM EDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CHARLESTON COUNTY...
AT 318 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BEARS BLUFF...
OR 12 MILES NORTHEAST OF EDISTO BEACH...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
YONGES ISLAND...WADMALAW ISLAND...ROCKVILLE...JOHNS ISLAND...
FOLLY BEACH...KIAWAH ISLAND...SEABROOK ISLAND...LEGAREVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3268 7989 3264 7998 3261 8000 3260 8011
3256 8017 3255 8017 3256 8019 3255 8029
3254 8036 3258 8035 3264 8034 3273 8031
3276 7988 3274 7990 3273 7988 3274 7987
TIME...MOT...LOC 1918Z 269DEG 35KT 3265 8022
HAIL...0.75IN
WIND...60MPH
$$048
WWUS52 KCHS 281933
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
333 PM EDT SUN JUN 28 2015
SCC019-281945-
/O.CON.KCHS.SV.W.0069.000000T0000Z-150628T1945Z/
CHARLESTON SC-
333 PM EDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CHARLESTON COUNTY...
AT 332 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR JOHNS ISLAND TO SEABROOK ISLAND...MOVING EAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FOLLY BEACH...LEGAREVILLE...KIAWAH ISLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3258 8015 3258 8022 3275 8007 3276 7988
3274 7990 3273 7988 3274 7987 3268 7989
3264 7998 3261 8000 3260 8011
TIME...MOT...LOC 1932Z 272DEG 26KT 3271 8004 3258 8017
HAIL...<.75IN
WIND...60MPH
$$633
WWUS52 KCHS 281944
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
344 PM EDT SUN JUN 28 2015
SCC019-281954-
/O.EXP.KCHS.SV.W.0069.000000T0000Z-150628T1945Z/
CHARLESTON SC-
344 PM EDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON COUNTY WILL EXPIRE
AT 345 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THE WARNING WILL BE ALLOWED TO EXPIRE AT 345 PM.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
LAT...LON 3258 8015 3258 8022 3275 8007 3276 7988
3274 7990 3273 7988 3274 7987 3268 7989
3264 7998 3261 8000 3260 8011
TIME...MOT...LOC 1941Z 272DEG 28KT 3271 8004 3258 8017
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:56 PM EDT, 55 minutes earlier.
Area forecast discussion, Jun 28, 1:56 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 156 PM EDT SUN JUN 28 2015 .SYNOPSIS... A WEAK COLD FRONT WILL STALL ALONG THE COAST LATE TONIGHT BEFORE DISSIPATING ON MONDAY. OTHERWISE...ATLANTIC HIGH PRESSURE WILL RESIDE ACROSS THE AREA WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. && .NEAR TERM /THROUGH TONIGHT/... EARLY THIS AFTERNOON...NO CHANGES TO THE FORECAST FOR THE AFTERNOON. AS WE HAVE REACHED CONVECTIVE TEMPERATURES...SHOWERS AND THUNDERSTORMS HAVE STARTED TO DEVELOP. THE ONLY ADDITIONAL THING TO NOTE IS THAT THE SHEAR IS STRONGER THAN IT WAS YESTERDAY...IN THE 30-35 KNOT RANGE IN THE 0-6 KM LAYER. THIS IS WELL SUPPORTED BY THE 12Z KCHS SOUNDING AS WELL AS THE EFFECTIVE SHEAR PLOTS ON THE SPC MESOANALYSIS PAGE. THIS TYPE OF AMBIENT WIND FIELD COULD RESULT IN SOME INTERESTING STORM STRUCTURES THROUGH THE AFTERNOON. SOME ROTATION IS POSSIBLE WITHIN DISCRETE STORMS AS WELL AS SOME SHORT LINEAR SEGMENTS. THE TORNADO THREAT IS VERY LOW HOWEVER THANKS TO HIGH LCL/LFC HEIGHTS AND THE LACK OF MUCH DIRECTIONAL SHEAR. TONIGHT...MID AND UPPER LEVEL DRIER AIR WILL MOVE IN. THE DRYING...ALONG WITH THE LOSS OF DIURNAL HEATING...SHOULD ALLOW THE CONVECTION TO GRADUALLY WIND DOWN DURING THE EVENING. TEMPS WILL DROP TO LOWER VALUES THAN THEY HAVE IN A WHILE...WHICH IS REALLY ONLY CLOSE TO NORMAL WITH UPPER 60S WELL INLAND AND LOWER TO MID 70S AS YOU GET CLOSER TO THE COAST. && .SHORT TERM /MONDAY THROUGH TUESDAY/... DRIER HIGH PRESSURE WILL AFFECT THE REGION MONDAY WITH DEWPOINTS DROPPING INTO THE 60S DURING THE AFTERNOON. THE COLD FRONT SHOULD BE OFF THE COAST BY THEN BUT THERE WILL BE ENOUGH LOW-LEVEL MOISTURE TO SUPPORT PERHAPS AN ISOLATED SHOWER OR TSTM OVER THE COASTAL WATERS. ELSEWHERE WE DO NOT EXPECT ANY CONVECTION. HIGHS WILL BE 90-93F. ON TUESDAY...THE IN-SITU HIGH PRESSURE WILL BEGIN TO LOSE ITS INFLUENCE AS UPPER SHORTWAVE ENERGY DIGS ACROSS THE CENTRAL GULF COAST REGION. SOUTHERLY LOW-LEVEL FLOW INCREASING DURING THE DAY WILL YIELD INCREASING SURFACE DEWPOINTS. COMBINED WITH TEMPS IN THE LOW TO MID 90S...WE EXPECT ENOUGH INSTABILITY TO ALLOW ISOLATED TO SCATTERED SHOWERS/STORMS TO POP UP. THE GREATER COVERAGE LOOKS TO BE IN SOUTHEAST GA WHERE THETA-E VALUES ARE HIGHER. A SIMILAR PATTERN CONTINUES INTO WEDNESDAY WITH SOME UPPER LEVEL SHORTWAVE ENERGY MOVING THROUGH. HIGHS IN THE LOW TO MID 90S AND DEWPOINTS IN THE LOWER 70S WILL PROVIDE THE NECESSARY INSTABILITY FOR SCATTERED MAINLY AFTERNOON/EVENING SHOWERS AND STORMS. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... A QUASI-ZONAL FLOW WILL AFFECT THE REGION WEDNESDAY NIGHT THROUGH FRIDAY AS A LONGWAVE TROUGH REMAINS POSITIONED TO THE NORTHWEST. HEIGHTS WILL BE INCREASING OVER THE INDEPENDENCE DAY WEEKEND AS THE UPPER RIDGE RESTRENGTHENS OVER THE SOUTHEAST. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE A BIT HIGHER THURSDAY INTO FRIDAY DUE TO WEAKER CAPPING. DECREASING COVERAGE EXPECTED OVER THE WEEKEND AS THE UPPER RIDGE REBUILDS AND MID-LEVELS WARM. HIGHS WILL BE IN THE LOWER 90S LATE WEEK...INCREASING INTO THE LOW/MID 90S OVER THE WEEKEND. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... SHOWERS AND THUNDERSTORMS ARE DEVELOPING THIS AFTERNOON NEAR THE TERMINALS. BASED ON CURRENT RADAR TRENDS...DIRECT IMPACTS WILL FIRST BE POSSIBLE AT KCHS. THE FORECAST FEATURES TEMPO MVFR TSRA CONDITIONS BETWEEN 18-20Z. THERE IS LESS ACTIVITY CURRENTLY AROUND KSAV...BUT THAT IS EXPECTED TO FILL IN THIS AFTERNOON. TEMPO TSRA CONDITIONS AT KSAV A LITTLE BIT LATER...IN THE 20-22Z TIME PERIOD. OTHER THAN THE THUNDERSTORMS CONDITIONS ARE EXPECTED TO REMAIN VFR. THERE IS AGAIN A CHANCE FOR SOME MVFR CEILINGS TO DEVELOP NEAR SUNRISE ON MONDAY AND LINGER FOR A FEW HOURS. HAVE LEFT THE FORECAST WITH JUST A VFR CEILING FOR NOW. EXTENDED AVIATION OUTLOOK...VFR MONDAY NIGHT. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS TUESDAY THROUGH THURSDAY COULD OCCASIONALLY REDUCE VISIBILITIES AND/OR CEILINGS. && .MARINE... WIND SPEEDS WILL BE A NOTCH BELOW SATURDAY THIS AFTERNOON AND EVENING. THE MAIN CONCERN FOR COASTAL WATERS THIS AFTERNOON AND EVENING IS POTENTIAL FOR STRONG TSTMS PRODUCING SHIFTING AND GUSTING WINDS. WE WILL HIGHLIGHT POTENTIAL FOR CONVECTIVE GUSTS OVER 35 KT IN OUR HAZARDOUS WEATHER OUTLOOK. WINDS AND SEAS WILL LAY DOWN EVEN MORE LATER TONIGHT AS THE WEAK FRONT NEARS. A TYPICAL SUMMERTIME PATTERN WILL ENSUE FOR THE COASTAL WATERS WITH HIGH PRESSURE OVER THE WESTERN ATLANTIC MAINTAINING SOUTHWEST FLOW. THERE WILL BE SURGES ALONG THE COAST EACH AFTERNOON AS THE SEA BREEZE CIRCULATION DEVELOPS. AT NIGHT THE NEARBY ATLANTIC WATERS WILL SEE INCREASING WINDS DUE TO NOCTURNAL JETTING THOUGH CONDITIONS ARE CURRENTLY FORECAST TO REMAIN BELOW ADVISORY THRESHOLDS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...BSH SHORT TERM...JRL LONG TERM... AVIATION...BSH/JRL MARINE...JRL
Hazardous weather outlook, Jun 28, 4:43 AM EDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 443 AM EDT SUN JUN 28 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-290845- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 443 AM EDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-290845- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 443 AM EDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE COASTAL WATERS THIS AFTERNOON AND EARLY EVENING. THUNDERSTORMS COULD PRODUCE WINDS IN EXCESS OF 35 KT WITH LOCALLY HAZARDOUS CONDITIONS INCLUDING LOW VISIBILITIES IN VERY HEAVY RAIN AND ROUGH SEAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 28, 2:22 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 222 PM EDT SUN JUN 28 2015 SCZ043-048>050-281845- CHARLESTON SC-BEAUFORT SC-COASTAL COLLETON SC-BEAUFORT SC- CHARLESTON SC-INLAND COLLETON SC- 222 PM EDT SUN JUN 28 2015 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON...CHARLESTON AND BEAUFORT COUNTIES UNTIL 245 PM EDT... AT 222 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WHITE HALL...OR 9 MILES EAST OF YEMASSEE...MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ASHEPOO...RITTER...WHITE HALL...GARDENS CORNER...GREEN POND...ADAMS RUN AND JACKSONBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED ROAD FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3258 8030 3256 8076 3276 8078 3286 8039 TIME...MOT...LOC 1822Z 262DEG 32KT 3268 8068
Special weather statement, Jun 28, 2:45 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
245 PM EDT SUN JUN 28 2015
SCZ049-050-281915-
CHARLESTON SC-COASTAL COLLETON SC-CHARLESTON SC-
245 PM EDT SUN JUN 28 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND
CHARLESTON COUNTIES UNTIL 315 PM EDT...
AT 244 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BENNETTS POINT...OR 14 MILES NORTHWEST OF EDISTO BEACH...MOVING EAST
AT 30 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...HOLLYWOOD...RAVENEL...SEABROOK ISLAND...KIAWAH ISLAND...
MEGGETT...ROCKVILLE AND EDISTO ISLAND.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3258 8015 3256 8018 3255 8017 3256 8019
3253 8026 3252 8053 3257 8055 3255 8057
3269 8060 3275 8045 3281 8011 3260 8008
TIME...MOT...LOC 1844Z 265DEG 28KT 3264 8050The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 2:22 PM EDT | Special Weather Statement | CHS | Colleton | 23 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | CHS | Colleton | 30 min |
| Jun 28, 3:04 PM EDT | Special Marine Warning | CHS | 86 min | |
| Jun 28, 3:13 PM EDT | Special Marine Warning | CHS | 92 min | |
| Jun 28, 3:31 PM EDT | Special Marine Warning | CHS | 44 min | |
| Jun 28, 3:57 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 28, 5:11 PM EDT | Special Marine Warning | CHS | 94 min | |
| Jun 28, 5:56 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 28, 6:37 PM EDT | Special Marine Warning | CHS | 113 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.